# SDR SWAA2022051206347

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 52,991 hours, 31,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN R/H OVER-WING EXIT DOOR EMERGENCY LIGHT INOP. / [01] RELAMPED PASSENGER CABIN R/H OVER-WING EXIT DOOR EMERGENCY LIGHT AS PER B737 AMM 33-51-04-960-801. TEST OK.;[02] VERIFIED STEP 1.
